# SDR SWAA2015120946898

- Difficulty date: November 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 68,323 hours, 55,596 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, CRACKED UPPER ROW 1ST INBD & 1ST OTBD OF RSS 224.14.  REPAIRED SPAR IAW EA.
